# SDR DXTA2022040159460

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N343QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500194
- Aircraft time: 6,179 hours, 4,836 cycles
- System (JASC): 2435 · Starter-Generator
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY: IMMEDIATELY AFTER ENGINE START THE EMERGENCY LIGHTS STARTED CYCLING ON/OFF. WE TURNED THE EMER LT SWITCH TO ATM THEN OFF, BUT THE EMER LIGHTS CONTINUED TO CYCLE.//CORRECTIVE ACTION//PERFORMED FIM 4885-33-50-00--810-801-A E LIGHTS INADVERTENTLY OPERATIVE. UPON COMPLETITION ON THIS TASK EMERGENCY LIGHTS ARE WORKING AS DESIGNED NO FURTHER MAINTENANCE REQUIRED REF P300 AMM 33-52-17-440-801A
